# SDR UPS02238809

- Difficulty date: June 14, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 652163716
- Condition: Corroded
- Location: R/Hmlg Wing Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI R/H MLG WING DOOR ACTUATOR SUPPORT FITTING CRACKED.     FITTING REPLACED IAW EO B727-3210-2583 APP D,E,F,G.
